# SDR DALA2025110308021

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 80,336 hours, 10,186 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 ESCAPE SLIDE PRESSURE AT 1 LEFT AND 2 LEFT LOW. CORRECTIVE ACTION: SERVICED DOOR ASSIST BOTTLES PER A330 AMM 52-15. OK FOR SERVICE. (7667340)
